Dry sinesus

Bella Luna
Bella Luna Member Posts: 1,578 Member
edited March 2014 in Breast Cancer #1
The latest symptom from chemo is dry nasal passages. Not sure if it the change in weather or the heater that kicks up at night. This is new for me as I have never had this problem before. Has anyone ever had this happen? If so, what did you do for the problem.

Any suggestions would be appreciated. Thank you, in advance, for your input.

Bella Luna

Comments

  • lanie940
    lanie940 Member Posts: 490
    Saline nasal spray. You can
    Saline nasal spray. You can get it at any pharmacy. It is what most Dr.s recommend to use on a regular basis even when you are feeling fine.
  • Tux
    Tux Member Posts: 544
    lanie940 said:

    Saline nasal spray. You can
    Saline nasal spray. You can get it at any pharmacy. It is what most Dr.s recommend to use on a regular basis even when you are feeling fine.

    Saline nasal spray used by
    Saline nasal spray used by friend who had this problem (not cancer-related), but I would think it should work. Hope this helps!
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    Tux said:

    Saline nasal spray used by
    Saline nasal spray used by friend who had this problem (not cancer-related), but I would think it should work. Hope this helps!

    Bella Luna .. Great suggestions ..
    I am using - Neosporin for the sores located inside my nose .. applied with Q-Tip, as suggested by ONC.

    Good Luck .. as the side effort parade continues down our hometown Streets.



    VickiSam
  • tgf
    tgf Member Posts: 950 Member
    VickiSam said:

    Bella Luna .. Great suggestions ..
    I am using - Neosporin for the sores located inside my nose .. applied with Q-Tip, as suggested by ONC.

    Good Luck .. as the side effort parade continues down our hometown Streets.



    VickiSam

    nose issues
    I was on weekly taxol/herceptin for 12 weeks ... and one of my side effects was a "sort of" bloody nose. To be more detailed (and gross) it wasn't like blood running out of my nose .. but if I blew my nose ... "globs" of "clotted" blood would come out. (now isn't that a pretty picture?) Sorry.

    I've read on this site of others who had "real" nose bleeds ... so it seems that the chemo does have some effect on our nasal membranes etc.

    hugs.
    teena
  • survivorbc09
    survivorbc09 Member Posts: 4,374 Member
    tgf said:

    nose issues
    I was on weekly taxol/herceptin for 12 weeks ... and one of my side effects was a "sort of" bloody nose. To be more detailed (and gross) it wasn't like blood running out of my nose .. but if I blew my nose ... "globs" of "clotted" blood would come out. (now isn't that a pretty picture?) Sorry.

    I've read on this site of others who had "real" nose bleeds ... so it seems that the chemo does have some effect on our nasal membranes etc.

    hugs.
    teena

    Saline nasal spray should
    Saline nasal spray should help. You can buy it at any pharmacy or even the grocery store.

    HUGS